# SDR AU980591

- Difficulty date: May 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Fokker F27MK50
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 7008470912
- Condition: Contaminated
- Location: Radar
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RADAR ANTENNA/TRANSCEIVER FAILED.  SUSPECT CAUSED BY WATER INGRESS.
